Equivalence of sparse and Carleson coefficients for general sets

Show full item record



Permalink

http://hdl.handle.net/10138/307060

Citation

Hänninen , T S 2018 , ' Equivalence of sparse and Carleson coefficients for general sets ' , Arkiv för Matematik , vol. 56 , no. 2 , pp. 333-339 . https://doi.org/10.4310/ARKIV.2018.v56.n2.a8

Title: Equivalence of sparse and Carleson coefficients for general sets
Author: Hänninen, Timo S.
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2018
Language: eng
Number of pages: 7
Belongs to series: Arkiv för Matematik
ISSN: 0004-2080
URI: http://hdl.handle.net/10138/307060
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1709.10457.pdf 118.4Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record